# SDR Q2SA754006

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N754SA
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Aircraft time: 116,194 hours, 22,831 cycles
- Engine: Ge CF650E2
- Engine time: 79,123 hours, 15,040 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE, ENGINE FIRE WARNING ACTUATED FOR ENGINE NR 2, CREW BROUGHT ENGINE NR 2 TO IDLE POWER AND OPTED TO SHUTDOWN THE ENGINE IN ACCORDANCE WITH QUICK REFERENCE HANDBOOK.  NO ENGINE FIRE EXTINGUISHING DEVICE WAS USED, CREW CONTINUED FLIGHT TO DGAA AND LANDED SAFELY AT DGAA.  AFTER LANDING AT DGAA, MAINTENANCE CREW PERFORMED AN AIR LEAK INSPECTION ON ENGINE NR 2, FOUND AND SECURED ONE LOOSE DUCT CLAMP DOWNSTREAM THE HI-STAGE BLEED AIR VALVE AND ANOTHER LOOSE DUCT CLAMP UPSTREAM THE ENGINE BLEED AIR PRECOOLER.  THE MAINTENANCE CREW THEN PERFORMED A CONCLUSIVE ENGINE RUN UP TEST IN ACCORDANCE WITH AMM 71-00-00.  NO FURTHER AIR LEAK, ENGINE ABNORMAL PARAMETERS, OR FIRE WARNING NOTED AND AIRCRAFT WAS RESTORED TO NORMAL.
